American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] F. J. Grunewald, P. F. Pickel and D. Segal. Finiteness theorems for polycyclic groups. Bull. Amer. Math. Soc. 1 (1979) 575-578. MR 526969.
Abstract, references, and article information   
View Article: PDF

[2] Abraham Zaks. Half factorial domains. Bull. Amer. Math. Soc. 82 (1976) 721-723. MR 0407001.
Abstract, references, and article information   
View Article: PDF

[3] Hans Zassenhaus. Reduction theory in algebraic number fields. Bull. Amer. Math. Soc. 80 (1974) 955-956. MR 0406972.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1